×
验证码:
换一张
Forgotten Password?
Stay signed in
Login With UMPASS
English
|
繁體
Login With UMPASS
Log In
ALL
ORCID
TI
AU
PY
SU
KW
TY
JN
DA
IN
PB
FP
ST
SM
Study Hall
Home
Faculties & Institutes
Scholars
Publications
Subjects
Statistics
News
Search in the results
Faculties & Institutes
Faculty of Scien... [4]
Authors
VONG SEAK WENG [4]
Document Type
Journal article [4]
Date Issued
2023 [1]
2022 [1]
2015 [1]
2014 [1]
Language
英語English [4]
Source Publication
CALCOLO [1]
International Jo... [1]
JOURNAL OF SCIEN... [1]
Journal of Compu... [1]
Indexed By
SCIE [4]
Funding Organization
Funding Project
×
Knowledge Map
UM
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
Browse/Search Results:
1-4 of 4
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Journal Impact Factor Ascending
Journal Impact Factor Descending
Issue Date Ascending
Issue Date Descending
Submit date Ascending
Submit date Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Title Ascending
Title Descending
Author Ascending
Author Descending
A weighted ADI scheme with variable time steps for diffusion-wave equations
Journal article
Pin Lyu, Seakweng Vong. A weighted ADI scheme with variable time steps for diffusion-wave equations[J]. CALCOLO, 2023, 60(4), 49.
Authors:
Pin Lyu
;
Seakweng Vong
Favorite
|
TC[WOS]:
2
TC[Scopus]:
2
IF:
1.4
/
1.8
|
Submit date:2023/12/04
Adi Method
Diffusion-wave Equation
Nonuniform Mesh
Weak Singularity
A Symmetric Fractional-order Reduction Method for Direct Nonuniform Approximations of Semilinear Diffusion-wave Equations
Journal article
Lyu, Pin, Vong, Seakweng. A Symmetric Fractional-order Reduction Method for Direct Nonuniform Approximations of Semilinear Diffusion-wave Equations[J]. JOURNAL OF SCIENTIFIC COMPUTING, 2022, 93(1), 34.
Authors:
Lyu, Pin
;
Vong, Seakweng
Favorite
|
TC[WOS]:
25
TC[Scopus]:
25
IF:
2.8
/
2.7
|
Submit date:2022/11/07
Adaptive Mesh
Diffusion-wave Equation
Nonuniform Mesh
Weak Singularity
A high-order ADI scheme for the two-dimensional time fractional diffusion-wave equation
Journal article
Wang Z., Vong S.. A high-order ADI scheme for the two-dimensional time fractional diffusion-wave equation[J]. International Journal of Computer Mathematics, 2015, 92(5), 970-979.
Authors:
Wang Z.
;
Vong S.
Favorite
|
TC[WOS]:
27
TC[Scopus]:
28
|
Submit date:2018/12/24
Compact Adi Scheme
Convergence
Finite Difference Scheme
Fractional Diffusion-wave Equation
Weighted And Shifted Grünwald Difference Operator
Compact difference schemes for the modified anomalous fractional sub-diffusion equation and the fractional diffusion-wave equation
Journal article
Wang Z., Vong S.. Compact difference schemes for the modified anomalous fractional sub-diffusion equation and the fractional diffusion-wave equation[J]. Journal of Computational Physics, 2014, 277, 1.
Authors:
Wang Z.
;
Vong S.
Favorite
|
TC[WOS]:
289
TC[Scopus]:
307
|
Submit date:2018/10/30
Compact Difference Scheme
Fractional Diffusion-wave Equation
Modified Anomalous Fractional Sub-diffusion Equation
Weighted And Shifted Grünwald Difference Operator